Alert archive / Arizona / Wind Advisories in 2006
Wind Advisory 18, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jun 13, 2006, 3:37 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 14, 2006, 3:07 AM MST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2006, 3:37 PM MST (22:37 UTC)
- In effect from
- Jun 14, 2006, 3:07 AM MST
- Expired
- Jun 14, 2006, 8:00 PM MST
- In force
- 17 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 10.6 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4606 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 132237 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 337 PM MST TUE JUN 13 2006 ...VERY WINDY CONDITIONS EXPECTED OVER PORTIONS OF WESTERN ARIZONA WEDNESDAY... .A LATE SEASON TROUGH OF LOW PRESSURE WILL AFFECT ARIZONA WEDNESDAY. STRONG SOUTHWEST WINDS ARE EXPECTED TO DEVELOP BY LATE MORNING...WITH GUSTS OVER 40 MPH FROM FLAGSTAFF NORTHWEST AND WEST. AREAS OF BLOWING DUST AND/OR SAND ARE POSSIBLE WITH THE STRONGEST GUSTS. AZZ004-006-007-015-140645- /O.NEW.KFGZ.WI.Y.0018.060614T1800Z-060615T0300Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...FLAGSTAFF... WILLIAMS...MUNDS PARK 337 PM MST TUE JUN 13 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH BY LATE MORNING WITH GUSTS FROM 40 TO 45 MPH COMMON DURING THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET WEDNESDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
5 follow-up statements
000 WWUS75 KFGZ 140634 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1134 PM MST TUE JUN 13 2006 ...VERY WINDY CONDITIONS EXPECTED OVER PORTIONS OF WESTERN ARIZONA WEDNESDAY... .A LATE SEASON TROUGH OF LOW PRESSURE WILL AFFECT ARIZONA WEDNESDAY. STRONG SOUTHWEST WINDS ARE EXPECTED TO DEVELOP BY LATE MORNING...WITH GUSTS OVER 40 MPH FROM THE MOGOLLON RIM NORTHWARD. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE WITH THE STRONGEST GUSTS...ESPECIALLY IN VALLEY AREAS. AZZ005-009-012-013-016-039-040-141445- /O.EXA.KFGZ.WI.Y.0018.060614T1800Z-060615T0300Z/ MARBLE AND GLEN CANYONS- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...PAGE...LEES FERRY...KEAMS CANYON... KAIBITO...WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK... SNOWFLAKE...HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M.... DILKON...KYKOTSMOVI 1134 PM MST TUE JUN 13 2006 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH BY LATE MORNING WITH GUSTS FROM 40 TO 45 MPH COMMON DURING THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET WEDNESDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004-006-007-015-141445- /O.CON.KFGZ.WI.Y.0018.060614T1800Z-060615T0300Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- WESTERN MOGOLLON RIM- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA... GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE...FLAGSTAFF... WILLIAMS...MUNDS PARK 1134 PM MST TUE JUN 13 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM MST WEDNESDAY. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH BY LATE MORNING WITH GUSTS FROM 40 TO 45 MPH COMMON DURING THE AFTERNOON. WINDS WILL RAPIDLY SUBSIDE AFTER SUNSET WEDNESDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 141007 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 307 AM MST WED JUN 14 2006 ...VERY WINDY CONDITIONS EXPECTED OVER PORTIONS OF NORTHERN ARIZONA TODAY... .A LATE SEASON TROUGH OF LOW PRESSURE WILL AFFECT ARIZONA TODAY. STRONG SOUTHWEST WINDS ARE EXPECTED TO DEVELOP AFTER MID MORNING...WITH GUSTS TO OVER 40 MPH FROM THE MOGOLLON RIM NORTHWARD. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE WITH THE STRONGEST GUSTS...ESPECIALLY IN VALLEY AREAS. AZZ010-017-141815- /O.EXB.KFGZ.WI.Y.0018.060614T1600Z-060615T0300Z/ CHINLE VALLEY-WHITE MOUNTAINS- INCLUDING THE CITIES OF...CANYON DE CHELLY...CHINLE...KAYENTA... SHOW LOW...GREER...PINETOP 307 AM MST WED JUN 14 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH AFTER MID MORNING WITH GUSTS FROM 40 TO 50 MPH COMMON DURING THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>007-009-012-013-015-016-039-040-141815- /O.EXT.KFGZ.WI.Y.0018.060614T1600Z-060615T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M....DILKON... KYKOTSMOVI 307 AM MST WED JUN 14 2006 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MST THIS EVENING. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH AFTER MID MORNING WITH GUSTS FROM 40 TO 50 MPH COMMON DURING THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 141812 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1112 AM MST WED JUN 14 2006 ...VERY WINDY CONDITIONS EXPECTED OVER PORTIONS OF NORTHERN ARIZONA TODAY... .A TROUGH OF LOW PRESSURE WILL AFFECT ARIZONA TODAY. STRONG SOUTHWEST WINDS ARE EXPECTED TO DEVELOP WITH GUSTS TO OVER 40 MPH FROM THE MOGOLLON RIM NORTHWARD. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE WITH THE STRONGEST GUSTS...ESPECIALLY IN VALLEY AREAS. AZZ004>007-009-010-012-013-015>017-039-040-150300- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-060615T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP...NAVAJO N.M.... DILKON...KYKOTSMOVI 1112 AM MST WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH DURING THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 142230 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 330 PM MST WED JUN 14 2006 ...VERY WINDY CONDITIONS EXPECTED OVER PORTIONS OF NORTHERN ARIZONA THIS AFTERNOON AND AGAIN ON THURSDAY... .A TROUGH OF LOW PRESSURE OVER THE GREAT BASIN WILL AFFECT ARIZONA TODAY AND THURSDAY. STRONG SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON AND EVENING WITH GUSTS TO AROUND 40 MPH. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE WITH THE STRONGEST GUSTS. WINDS WILL DIMINISH OVERNIGHT BUT BECOME STRONG AND GUSTY AGAIN ON THURSDAY...ESPECIALLY IN THE EASTERN PORTION OF ARIZONA. WIND REPORTS RECEIVED BY THE NATIONAL WEATHER SERVICE THROUGH 3 PM MST INCLUDE: WINDOW ROCK.....47 MPH FLAGSTAFF.......44 MPH SHOW LOW........44 MPH WINSLOW.........40 MPH AZZ012-013-016-017-040-150300- /O.NEW.KFGZ.WI.Y.0019.060615T1500Z-060616T0300Z/ /O.CON.KFGZ.WI.Y.0018.000000T0000Z-060615T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI 330 PM MST WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CONTINUE THIS AFTERNOON AND EVENING. WINDS WILL SLOWLY DIMINISH AFTER SUNSET THIS EVENING. FOR THURSDAY...EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 40 MPH IN THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ011-014-018-150600- /O.NEW.KFGZ.WI.Y.0019.060615T1500Z-060616T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHERN GILA COUNTY- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...PAYSON...STRAWBERRY...YOUNG 330 PM MST WED JUN 14 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 40 MPH THURSDAY AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>007-009-010-015-039-150300- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-060615T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-WESTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... FLAGSTAFF...WILLIAMS...MUNDS PARK...NAVAJO N.M. 330 PM MST WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CONTINUE THIS AFTERNOON AND EVENING. WINDS WILL SLOWLY DIMINISH AFTER SUNSET THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ DB
000 WWUS75 KFGZ 150317 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 817 PM MST WED JUN 14 2006 ...WINDY CONDITIONS EXPECTED OVER PORTIONS OF NORTHERN ARIZONA AGAIN ON THURSDAY... .A TROUGH OF LOW PRESSURE OVER THE GREAT BASIN WILL AFFECT ARIZONA THROUGH THURSDAY. SOUTHWEST WINDS WILL CONTINUE TO DECREASE TONIGHT INTO THE 5 TO 15 MPH RANGE BY LATE EVENING AND TODAYS WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. STRONG AND GUSTY SOUTHWEST WINDS WILL DEVELOP AGAIN ON THURSDAY...ESPECIALLY IN THE EASTERN PORTION OF ARIZONA. SOME PEAK WIND GUSTS RECEIVED BY THE NATIONAL WEATHER SERVICE THROUGH 8 PM MST INCLUDE: WINDOW ROCK.....49 MPH FLAGSTAFF.......44 MPH SHOW LOW........44 MPH WINSLOW.........44 MPH ST JOHNS........43 MPH AZZ012-013-016-017-040-151130- /O.EXP.KFGZ.WI.Y.0018.000000T0000Z-060615T0300Z/ /O.CON.KFGZ.WI.Y.0019.060615T1500Z-060616T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI 817 PM MST WED JUN 14 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY... SOUTHWEST WINDS WILL CONTINUE TO DIMINISH THIS EVENING...REMAINING IN THE 5 TO 15 MPH RANGE OVERNIGHT. THE WIND ADVISORY FOR TODAY HAS BEEN ALLOWED TO EXPIRE. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY. FOR THURSDAY...EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 40 MPH IN THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>007-009-010-015-039-150430- /O.EXP.KFGZ.WI.Y.0018.000000T0000Z-060615T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-WESTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... FLAGSTAFF...WILLIAMS...MUNDS PARK...NAVAJO N.M. 817 PM MST WED JUN 14 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. WINDS WILL CONTINUE TO DECREASE THIS EVENING...REMAINING IN THE 5 TO 15 MPH RANGE OVERNIGHT. IT WILL BE BREEZY AGAIN ON THURSDAY...BUT SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. $$ AZZ011-014-018-151130- /O.CON.KFGZ.WI.Y.0019.060615T1500Z-060616T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHERN GILA COUNTY- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...PAYSON...STRAWBERRY...YOUNG 817 PM MST WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 40 MPH BY THURSDAY AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 13, 3:05 PM MST, 32 minutes earlier.
Area forecast discussion, Jun 13, 3:05 PM MST, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 305 PM MST TUE JUN 13 2006 .SYNOPSIS...EXPECT WINDY CONDITIONS THROUGH THURSDAY ALONG WITH A VERY SLIGHT CHANCE OF DRY THUNDERSTORMS. A SLIGHT WARMING TREND AND MUCH LESS WINDY CONDITIONS WILL DEVELOP AT THE END OF THE WEEK AND INTO NEXT WEEKEND. && .DISCUSSION...PLUME OF HIGHER PW/SURFACE DEWPOINTS REMAINS ACROSS WESTERN AND CENTRAL ARIZONA THIS AFTERNOON. WARM AIR ALOFT HAS INHIBITED ANY CONVECTION...BUT THERE ARE SOME VIRGA POCKETS DEVELOPING...AND WE WILL KEEP IN 10 PERCENT POPS THIS EVENING. PLUME WILL SLOWLY SHIFT EAST THROUGH THURSDAY...WITH THE CAP ERODING SLIGHTLY. AT THE SAME TIME...MUCH DRIER AIR WILL REPLACE THIS AIRMASS FROM THE WEST. WE WILL SHIFT THE 10 PERCENT POPS ALONG WITH THE PLUME...WE DO NOT EXPECT A SIGNIFICANT DRY LIGHTNING OUTBREAK AT THIS POINT. THE OTHER SITUATION IS WINDS. AS THE TROUGH TO OUR WEST MOVES TOWARD ARIZONA...700 MB WINDS WILL CONTINUE TO INCREASE AND WILL LIKELY PEAK ON THURSDAY. WE WILL ISSUE A WIND ADVISORY FOR THE WESTERN ZONES TOMORROW...AND A MORE WIDESPREAD ADVISORY WILL LIKELY BE NEEDED FOR THURSDAY. BEHIND THIS TROUGH...A DRY AND STABLE PACIFIC RIDGE WILL PUSH INLAND FOR WARM WEATHER...AND LESS WINDS INTO NEXT WEEKEND. PETERSON. && .AVIATION...FOR THE 00Z PACKAGE...EXPECT STRONG SOUTHWEST WINDS TOMORROW OF 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH IN THE AFTERNOON. THERE WILL ALSO BE SMOKE LAYERS NORTHEAST OF THE POTATOE FIRE (30 MILES SOUTH OF KINW). DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TODAY UNTIL 7 PM MST FOR AZ FWX ZONES AZZ104>109-112-115. RED FLAG WARNING WEDNESDAY FROM 11 AM MST UNTIL 8 PM MST ALL FGZ FWX ZONES EXCEPT AZZ116>118. &&
Hazardous weather outlook, Jun 13, 7:10 AM MST, 8 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 710 AM MST TUE JUN 13 2006 AZZ004>018-037>040-140700- BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY- KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO- LITTLE COLORADO RVR VLY IN COCONINO CO- LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS- NORTHEAST PLATEAU AND MESAS SOUTH OF 264- NORTHEAST PLATEAUS AND MESAS 264 NORTH-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE MOUNTAINS- YAVAPAI COUNTY MOUNTAINS-YAVAPAI COUNTY VALLEYS AND BASINS- 710 AM MST TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR... .DAY ONE...TODAY A RED FLAG WARNING HAS BEEN POSTED FOR MUCH OF THE AREA WEST OF A LINE FROM KAYENTA TO WINSLOW TO PRESCOTT. AFTERNOON WINDS FROM THE SOUTH AND SOUTHWEST AT 15 TO 25 MPH WITH GUSTS AROUND 35 MPH WILL COMBINE WITH VERY LOW HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS. REFER TO THE RED FLAG WARNING PRODUCT (PHXRFWFGZ) FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY ON WEDNESDAY...SOUTHWEST WIND SPEEDS FROM 15 TO 30 MPH WITH GUSTS TO AROUND 45 MPH ARE PROBABLE OVER MUCH OF NORTHERN ARIZONA AND MAY NECESSITATE THE ISSUANCE OF A WIND ADVISORY. ALSO...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF NORTHERN ARIZONA FOR AREAS BELOW 6500 FEET. THURSDAY SHOULD BE THE LAST DAY OF STRONG SOUTHWEST WINDS WITH TRANQUIL AND DRY WEATHER FRIDAY THROUGH MONDAY. 41
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 5:29 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 9 hr |
| Jun 13, 2:28 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.